Login

Publications

Titre  
 
Livres
Melfi, G., & Dodge, Y. (2008). Premiers pas en simulation. Paris: Springer.
   
Dodge, Y. (2004). Statistique, Dictionnaire Encyclopédique: Springer-Verlag.
   
Dodge, Y. (2002). Mathématiques de base pour économistes: Springer-Verlag.
   
Livres édités
Melfi, G., & Dodge, Y. (Eds.). (2003). Méthodes et Perspectives en Classification. Neuchâtel: Presses Académiques Neuchâtel.
   
Dodge, Y. (Ed.). (2003). The Oxford Dictionary of Statistical Terms. Oxford: The Oxford University Press.
   
Dodge, Y. (Ed.). (2002). Statistical Data Analysis based on the L1 norm and related methods. Basel: Birkhauser.
   
Chapitres de livres
Dodge, Y., & Jureckova, J. (2002). Adaptive combination of tests. In C. Huber, M. Balakrishnan, M. Nikouline, & M. Mesbah (Eds.) Goodness-of-Fit Tests and Model Validity. (pp. 413-424). Basel: Birkhauser.
   
Articles de périodiques
Dodge, Y., & Yadegari, I. (2010). On direction of dependence. Metrika, 72, 13-150.
   
Dodge, Y., & Whittaker, J. (2009). Partial quantile regression. Metrika, 70, 35-57.
   
Melfi, G., & Dodge, Y. (2007). On stability properties of multiple LAD-regression. International Journal of Statistical Sciences, 6 (Special Issue), 231-238.
   
Dodge, Y., & Melfi, G. (2007). On the stability of LAD-regression model with p explanatory variables. International Journal of Statistical Science (IJSS), 6, 231-238.
   
Dodge, Y., & Melfi, G. (2005). Random number generators and rare events in the continued fraction of pi. Journal of Statistical Computation and Simulation, 75, 189-197.
   
Dodge, Y., & Lemburger, P. (2004). Asymptotic Properties of the Multivariate Lp-mean. Journal of Classification, 21, 193-154.
   
Dodge, Y., & Melfi, G. (2002). A more rational ranking system in Olympic games. Data and Statistics, 4, 149-154.
   
Dodge, Y., & Rousson, V. (2001). On asymmetric properties of the correlation coefficient in the regression setting. The American Statistician, 55, 51-54.
   
Actes de congrès
Dodge, Y., & Melfi, G. (2002, June). On the reliability of random number generators. Paper presented at Proceedings of the ESM2002 Conference, Darmstadt.
   
 
Page 1 de 1
*Format bibliographique : APA5